# SDR HEEA072022

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,131 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: A3016W
- Part serial: 8611520
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSMITS WITH MIC SELECTOR IN FM1 POSITION AND RECEIVES FM1 ON THE FM2 POSITION. PERFORMED PRELIMINARY INSPECTION AND FOUND UNIT TRANSMIT OUTPUT DISTORTED.  REPLACED CAPACITOR C30 AND ALSO LIGHT PANEL WORN.  REPLACED LIGHT PANEL.  BENCH CHECK GOOD.
